Top 9 Naproxen Sodium Gel – Naproxen Sodium

As an Amazon Associate I earn from qualifying purchases.

1. A+Health

#ad

180 Count, Made in USA, A+ Health Naproxen Sodium 220 Mg Liquid Gels, Pain Reliever/Fever Reducer NSAID

#ad
A+Health #ad - Don’t let pain get in your way! Find fast-acting relief on-the-go with these easy-to-swallow capsules so you can get back to living. Contains active ingredient naproxen 220mg nonsteroidal anti-inflammatory drug in an easy-to-swallow capsule—compare to the active ingredient in Aleve Liquid Gels.

Our a+ health naproxen sodium capsules are liquid-filled capsules which can provide rapid relief and get you back on track. Proudly made in the usa with ingredients for 12 hour relief from most common aches and pains at a great value; Contains 180 capsules. Temporarily reduces fever and relieves minor pains due to headaches, the common cold, menstrual cramps, backaches, muscular aches, toothaches, and minor arthritis pain.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height4.84 Inches
Length2.75 Inches
Width2.75 Inches
Part NumberNAP180
ModelNAP180

2. Aleve

#ad

90 Count, Naproxen Sodium for Pain Relief ‐ 90 Count, Aleve Gel Caps

#ad
Aleve #ad - Child‐resistant packaging: these Aleve Gel caps come in a child‐resistant bottle. Fever reducer: this pain medicine for adults and children ages 12 and up also temporarily reduces fever. Effective pain relief: from minor pain of arthritis available in easy‐to‐take gel cap form. Doctor recommended: aleve is the #1 orthopedic surgeon recommended OTC brand for minor arthritic pain. Up to 12-hour pain relief medicine: minor arthritis, headache, and back pain relief medicine, with the Strength to last up to 12 hours.
BrandAleve #ad
ManufacturerAmazonUs/BAYR7 #ad
Height3.95 Inches
Length2.5 Inches
Weight0.15 Pounds
Width2.06 Inches
Part Number025866593558
Model025866593558

3. Aleve

#ad

Aleve Liquid Gels with Easy Open Arthritis Cap, Fast Pain Relief, Pain Reliever/Fever Reducer, 80 Count, Naproxen Sodium Capsules 220 mg NSAID

#ad
Aleve #ad - Easy open cap is not child resistant. Aleve is the #1 orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain. Get fast, continuous Pain Relief with Aleve Liquid Gels.

Data on file. The aleve easy open cap features a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Aleve is different, unlike Tylenol and Advil, each Aleve caplet has the strength to last 12 hours. **. Only aleve works at the site of pain all day with just Two Pills. Aleve provides temporary relief of minor aches and pains due to backaches, headaches, muscular aches, menstrual pain, toothaches, minor arthritis and other joint pain, and the common cold.

Aleve is an over-the-counter otc, nonsteroidal anti-inflammatory drug NSAID that has provided temporary relief from minor aches and pains for 25 years. Based on minimum labeled dosing. Also temporarily reduces fever.
BrandAleve #ad
ManufacturerBayer Health Care, Consumer Division #ad

4. Amazon Basic Care

#ad

Amazon Basic Care Naproxen Sodium Tablets, 300 Count

#ad
Amazon Basic Care #ad - Aches and pains: temporarily relieves minor aches and pains due to minor pain of arthritis, menstrual cramps, headache, muscular aches, backache, toothache and the common cold; also temporarily reduces fever.

Strength to last 12 hours: pain reliever and fever reduction for up to 12 hours so you can get through the day. Capsule-shaped tablets: this 12 hour pain reliever and fever reducer comes in a capsule-shaped tablet; this product is gluten free. Active ingredient: this pain reliever and fever reducer contains naproxen sodium 220 mg, a nonsteroidal anti-inflammatory drug NSAID; compare to the active ingredient in Aleve Caplets. All day relief: amazon basic care naproxen Sodium Tablets 220 mg is a pain reliever and fever reducer for adults and children age 12 years and over.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height4.25 Inches
Length2.23 Inches
Weight0.28 Pounds
Width2.23 Inches
Part Number1

5. Good Sense

#ad

400 Count, GoodSense Naproxen Sodium Tablets 220 mg, Pain Reliever and Fever Reducer NSAID

#ad
Good Sense #ad - Strength to last 12 hours: pain reliever and fever reduction for up to 12 hours so you can get through the day. Capsule-shaped tablets: this 12 hour pain reliever and fever reducer comes in a capsule-shaped tablet; this product is gluten free.

Active ingredient: this pain reliever and fever reducer contains naproxen sodium 220 mg, a nonsteroidal anti-inflammatory drug NSAID; compare to the active ingredient in Aleve Caplets. All day relief: goodsense naproxen sodium Tablets 220 mg is a pain reliever and fever reducer for adults and children age 12 years and over. Aches and pains: temporarily relieves minor aches and pains due to minor pain of arthritis, backache, menstrual cramps, headache, muscular aches, toothache and the common cold; also temporarily reduces fever.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height5.13 Inches
Length2.6 Inches
Weight0.5 Pounds
Width2.6 Inches
Part NumberS001392
ModelS001392

6. A+Health

#ad

240 Count, A+ Health Ibuprofen 200 Mg Softgels, Pain Reliever/Fever Reducer NSAID, Made in USA

#ad
A+Health #ad - Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing. Contains active ingredient ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil Liquid-Gels.

Proudly made in the usa with ingredients for temporary relief from most common aches and pains at a great value; Contains 240 softgels. Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels. Temporarily reduces fever and relieves minor aches and pains due to headache, menstrual cramps, muscular aches, toothache, backache, the common cold, and minor pain of arthritis.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height4.5 Inches
Length2.45 Inches
Weight0.38 Pounds
Width2.45 Inches
Part NumberIBU240
ModelIBU240

7. Amazon Basic Care

#ad

220 Mg/25 Mg, 160 Count, Basic Care Naproxen Sodium Pm, Naproxen Sodium and Diphenhydramine Hydrochloride Tablets

#ad
Amazon Basic Care #ad - Naproxen sodium pm from amazon basic care pairs diphenhydramine hCl 25 mg, a nighttime sleep-aid, with the 12-hour pain relief of naproxen sodium 220 mg to help you fall asleep and stay asleep. Falling asleep and staying asleep can be tough when aches and pains plague you in the nighttime.

Capsule-shaped tablets. The active ingredient naproxen sodium 220 mg is a NSAID nonsteroidal anti-inflammatory drug pain reliever. Active ingredients in this product are naproxen sodium 220 mg, and diphenhydramine hydrochloride 25 mg, a pain reliever, a nighttime sleep-aid. Amazon basic care naproxen sodium pm caplets: this nighttime product is for occasional sleeplessness associated with minor aches and pain for adults and children 12 years and over.

The aches and pains of the day can follow you into nighttime and prevent a good night's rest. Get the rest you need tonight for a better tomorrow. The active ingredient diphenhydramine hydrochloride 25 mg is a nighttime sleep-aid. Compare to Aleve pm active ingredients.
BrandAmazon Basic Care #ad
ManufacturerAmazonUs/G0W0G #ad
Height2 Inches
Length2.03 Inches
Width4.25 Inches
Part Number1

8. Advil

#ad

200 Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Backache, Advil Liqui-Gels Pain Reliever and Fever Reducer, Menstrual Pain and Joint Pain Relief

#ad
Advil #ad - Fever medicine, back pain medication and joint or minor arthritis pain reliever that also provides headache pain relief, period pain relief and relief of muscle aches or aches and pains from the common cold.

2mg ibuprofen liqui-gels that provide fast liquid pain relief right where you need it most, while also reducing fever, and by 222, new packaging will feature 2% less plastic to keep nearly 5, pounds of plastic out of landfills. Advil ibuprofen liqui-gels are a non aspirin pain reliever and fever reducer for adults designed for fast absorption. One package of 2 advil liqui-gels pain reliever and fever Reducer Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 2mg for Headache, Backache, Menstrual Pain and Joint Pain Relief. Headache, backache, menstrual pain and joint pain medicine for adults and children 12 years and older.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height7.75 Inches
Length2.5 Inches
Weight0.44 Pounds
Width2.5 Inches
Part Number3
Model305730169493

9. HealthCareAisle

#ad

Original Prescription Strength NSAID, 1%, HealthCareAisle Diclofenac Gel, Arthritis Pain Relief, 50 g tube

#ad
HealthCareAisle #ad - Arthritis pain relief medicine: Diclofenac Sodium Topical Gel 1% is clinically proven to relieve arthritis pain. Diclofenac sodium topical gel 1% is a non-steroidal anti-Inflammatory Drug NSAID that provides temporary relief of arthritis pain by penetrating the skin to target painful inflammation in the hand, wrist, foot, elbow, ankle and knee.

Comparable to the national brand: Has the same active ingredient in Voltaren Arthritis Pain Gel*. See package label for warnings, directions and other important information; use only as directed. Apply 4 times per day for up to 21 days to temporarily relieve arthritis pain or as directed by your doctor; do not use on more than 2 body areas at the same time.
BrandHealthCareAisle #ad
ManufacturerDr. Reddy's Laboratories, Inc. #ad
Height2.17 Inches
Length6.69 Inches
Width1.38 Inches